Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Why do I have pregnancy symptoms while pregnancy test shows negative results ?

I was 7 days late for my cycleand I started the depo shot on the 12th of April. My breast have been swelling and they still r. Yesterday I wipe myself and isee orange mucous, today I see blood and mucous and I saw a pimple on my areola that had puss in it. I have never had that on mybreast before. My cycle has done this more than once. And everytime this happened I test negative. My breast have been sweling consistently since August of last yr. And feb I had what I though yo believe was a miscarraige because of the pain I was in then my period came the following month and I wasnt cramoing badly and the bleeding wasnt enough to wear a pad. No I am wonder ok bg if I could still be prgnat or if I have been pregnant and didnt know it. I did tell my doctors but they kept saying I have a history of irregular cycles but I don t my cycles have always consistent. I m always 26 days.
Asked On : Tue, 19 Apr 2011
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
In that case, you probably are not fit for a combined pill, which should work better in your case. Less breast tenderness, weight gain, nausea. The pus on the areola is due to infection of the sebaceous gland, probably related to the progesterone in the shot. Pain in the abdomen and bleeding is also a known side effect of the Deopt shot. If this isn't working for you, a change in the type of contarceptive may be advised from your Gynaecologist.
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor